Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 142, NWS Norman, OK

April 22, 2004Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2004, 5:23 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2004, 5:23 PM CDT (22:23 UTC)
Expired
Apr 22, 2004, 6:30 PM CDT
In force
67 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 52 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 1:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2004-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2004-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
900 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 222223
SVROKC
OKC125-133-222330-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
523 PM CDT THU APR 22 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 630 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM 6 MILES WEST OF BOWLEGS...MOVING NORTHEAST AT
  25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BOWLEGS...CROMWELL...EARLSBORO...
  LITTLE AND SEMINOLE

HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3515 9689 3512 9666 3535 9644 3541 9672

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:05 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 22, 4:05 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT THU APR 22 2004

.DISCUSSION...
A COMPLICATED MESS WILL DEVELOP TONIGHT ACROSS OKLAHOMA AND NORTH
TEXAS.  THE STORMS THAT FORM THIS EVENING WILL BE MOST LIKELY OVER
OUR EAST-CENTRAL AND SOUTHEAST COUNTIES... AND WILL LIKELY LEAVE
BEHIND AN OUTFLOW BOUNDARY THAT WILL PROBABLY SHOVE THE STATIONARY
FRONT SOUTH TOWARD THE RED RIVER.  ADDITIONAL STORMS ARE LIKELY TO
FORM IN NEW MEXICO AND COLORADO... THEN PROPAGATE EAST AS AN MCS
OVERNIGHT.  HEAVY RAIN WILL BE LIKELY FROM MANY OF THESE STORMS...
AND WE DID CONSIDER A FLASH FLOOD WATCH OVERNIGHT INTO FRIDAY IN
NORTH-CENTRAL OKLAHOMA.  THIS SITUATION WILL NEED TO BE WATCHED
CLOSELY THIS EVENING AND OVERNIGHT IN CASE SUFFICIENT RAIN FOR
FLOODING BECOMES LIKELY.  AT ANY RATE... THE RESULTS OF CONVECTION
TONIGHT WILL MAKE A BIG DIFFERENCE TO THE FORECAST FOR FRIDAY AND
FRIDAY NIGHT.

WE HAVE MADE THE FORECAST FOR FRIDAY ACCORDING TO THE ASSUMPTIONS
STATED ABOVE... AND EXPECT QUITE A TEMPERATURE GRADIENT NEAR THE
SOUTHERN BOUNDARY OF OUR FORECAST AREA BY AFTERNOON.  STORMS ARE
ONCE AGAIN LIKELY TOMORROW... BUT THE EXACT POSITION WILL BE
DIFFICULT TO PINPOINT UNTIL AFTER TONIGHT.

WE HAVE ALSO SLOWED DOWN THE CLEARING OF PRECIPITATION SATURDAY INTO
SUNDAY... AS THE EASTWARD PROGRESS OF THE STORM SYSTEM LOOKS LIKE IT
WILL BE SLOWER THAN PREVIOUSLY EXPECTED... AND LINGERING LOW-LEVEL
MOISTURE SHOULD BE SUFFICIENT TO SUPPORT CONTINUING PRECIPITATION.

CLEARING AND COOLER WEATHER IS FINALLY DUE TO ARRIVE ON SUNDAY AS
HIGH PRESSURE SETTLES INTO THE REGION.  RETURN FLOW WILL BEGIN BY
MID-WEEK... BUT MOISTURE WILL PROBABLY NOT BE SUFFICIENT FOR
PRECIPITATION UNTIL AT LEAST FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  67  52  67 /  50  50  60  40
HOBART OK         56  64  49  66 /  50  60  50  30
WICHITA FALLS TX  61  75  55  68 /  30  60  50  40
GAGE OK           47  55  43  60 /  60  80  40  10
PONCA CITY OK     53  63  49  65 /  60  80  60  40
DURANT OK         66  78  60  71 /  30  70  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

23
Hazardous weather outlook, Apr 22, 3:23 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU APR 22 2004

OKZ004>048-050>052-TXZ083>090-231200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF OKLAHOMA...AND WESTERN NORTH
TEXAS.

LOCATION...
THE MODERATE RISK AREA IS ALONG AND EAST OF A LINE FROM CHANDLER...TO
SHAWNEE...PAULS VALLEY...AND GRADY OKLAHOMA...TO BELLEVUE TEXAS. THE
SLIGHT RISK AREA IS WEST AND NORTH OF THE MODERATE RISK AREA.

TIMING...
SEVERE THUNDERSTORMS IN THE MODERATE RISK AREA ARE MOST LIKELY
FROM 3 TO 9 PM. SEVERE THUNDERSTORMS IN THE SLIGHT RISK ARE MOST
LIKELY FROM 9 PM THROUGH TONIGHT.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...AND WINDS TO 70 MPH...ARE EXPECTED
IN THE MODERATE RISK AREA. ALTHOUGH THE PROBABILITY OF SUPERCELLS IS
HIGH...THE RISK OF TORNADOES IS LOW. IN THE SLIGHT RISK AREA...HAIL
TO THE SIZE OF QUARTERS IS EXPECTED.

RECOMMENDED ACTIONS...
EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD BE PREPARED FOR
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.

DISCUSSION...
A DEVELOPING SURFACE TROUGH ALONG THE WESTERN EDGE OF THE MODERATE
RISK AREA WILL BE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT
THROUGH THE AFTERNOON AND EVENING...BEFORE SHIFTING EAST OF THE AREA.
A MODERATELY UNSTABLE AIRMASS...ALONG WITH AMPLE VERTICAL WIND SHEAR
WILL SUPPORT A HIGH LIKELIHOOD OF SUPERCELLS...WITH AVERAGE STORM
MOTION EAST AT 20 MPH. LIKE WEDNESDAY...THE LARGEST CONCERN WILL BE
FOR VERY LARGE AND DAMAGING HAIL...AND STRAIGHT LINE WINDS NEAR 70
MPH. DUE TO WEAK LOWER LEVEL WIND SHEAR...THE TORNADO POTENTIAL WILL
BE LOW...BUT IT IS NOT ZERO.

A SECOND ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP FROM LATE
EVENING THROUGH TONIGHT ACROSS THE WESTERN AND NORTHERN HALVES OF
OKLAHOMA. A STRONG UPPER JET APPROACHING THE AREA...WILL ALLOW THE
LOW LEVEL JET TO DEVELOP AND STRENGTHEN TOWARD MIDNIGHT. THIS SHOULD
ALLOW NEW THUNDERSTORMS TO DEVELOP OVER THE AREA...WITH LARGE HAIL
THE PRIMARY CONCERN. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER COLORADO...NEW MEXICO...AND THE OKLAHOMA...TEXAS
PANHANDLES...DUE TO STRONG UPSLOPE FLOW...AND WILL BEGIN TO MOVE
INTO WESTERN OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS LATE TONIGHT
OR EARLY FRIDAY MORNING. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH
THESE STORMS AS WELL.

THIS OUTLOOK HAS BEEN UPDATED TO REMOVE OKLAHOMA CITY...LAWTON...AND
WICHITA FALLS...FROM THE MODERATE RISK AREA...DUE TO THE AXIS OF
INSTABILITY AND LOWER LEVEL CONVERGENCE SHIFTING EAST OF THE THESE
CITIES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
TORRENTIAL RAIN MAY ACCOMPANY THUNDERSTORMS THIS AFTERNOON...DUE TO
SLOW MOVEMENT...AND OR REPEATED ROUNDS OF HEAVY RAIN FROM ADDITIONAL
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED BE ONGOING FRIDAY MORNING ACROSS PORTIONS
OF WESTERN AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF
THESE STORMS MAY BE ACCOMPANIED BY LARGE HAIL. OUTFLOW BOUNDARIES
PRODUCED BY THESE THUNDERSTORMS WILL HAVE A LARGE INFLUENCE ON THE
POSITION AND STRENGTH OF THE FRONTAL BOUNDARY CURRENTLY OVER THE
AREA. A POSSIBLE SCENARIO INCLUDES RAIN AND THUNDERSTORMS FROM
OVERNIGHT AND FRIDAY MORNING ACTIVITY...PRODUCING OUTFLOW BOUNDARIES
THAN REINFORCE THE FRONTAL BOUNDARY CURRENTLY OVER THE AREA...AND
PUSH IT FARTHER SOUTH THAN CURRENTLY FORECAST. THIS WOULD CONFINE
THE LIKELIHOOD OF ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON
TO EXTREME SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

ADDITIONAL SEVERE WEATHER MAY OCCUR FRIDAY NIGHT AND SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

JAMES

In the hours before

Local storm report, Apr 22, 2:25 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT THU APR 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             STRATFORD               34.80N 96.96W
04/21/2004  0.88 INCH        GARVIN             OK   PUBLIC

0700 PM     HAIL             15 SE BUFFALO           36.68N 99.44W
04/21/2004  0.88 INCH        HARPER             OK   PUBLIC

0700 PM     HAIL             8 N SHATTUCK            36.39N 99.88W
04/21/2004  1.00 INCH        ELLIS              OK   PUBLIC

0730 PM     HAIL             6 NNW LEBANON           34.07N 96.95W
04/21/2004  2.75 INCH        MARSHALL           OK   PUBLIC

0730 PM     HAIL             MILL CREEK              34.40N 96.82W
04/21/2004  0.75 INCH        JOHNSTON           OK   PUBLIC

0830 PM     HAIL             4 E ADA                 34.78N 96.59W
04/21/2004  0.88 INCH        PONTOTOC           OK   PUBLIC

0800 PM     HAIL             OAKLAND                 34.10N 96.79W
04/21/2004  0.75 INCH        MARSHALL           OK   PUBLIC

0800 PM     HAIL             4 NNE WAYNOKA           36.64N 98.85W
04/21/2004  1.75 INCH        WOODS              OK   PUBLIC

0810 PM     HAIL             PONTOTOC                34.48N 96.62W
04/21/2004  1.00 INCH        JOHNSTON           OK   CO-OP OBSERVER

0830 PM     HAIL             9 W DURANT              33.99N 96.53W
04/21/2004  2.50 INCH        BRYAN              OK   PUBLIC

0830 PM     HAIL             7 E MOORELAND           36.44N 99.08W
04/21/2004  1.00 INCH        WOODWARD           OK   TRAINED SPOTTER

0830 PM     HAIL             4 E CURTIS              36.44N 99.07W
04/21/2004  1.00 INCH        WOODWARD           OK   TRAINED SPOTTER

0840 PM     HAIL             13 E WAYNOKA            36.58N 98.65W
04/21/2004  1.00 INCH        WOODS              OK   TRAINED SPOTTER

0848 PM     HAIL             1 E VICI                36.15N 99.28W
04/21/2004  1.00 INCH        DEWEY              OK   TRAINED SPOTTER

0848 PM     HAIL             VICI                    36.15N 99.30W
04/21/2004  1.00 INCH        DEWEY              OK   TRAINED SPOTTER

0900 PM     HAIL             WAKITA                  36.88N 97.92W
04/21/2004  1.00 INCH        GRANT              OK   PUBLIC

0900 PM     HAIL             6 SSE QUINLAN           36.37N 99.00W
04/21/2004  0.75 INCH        WOODWARD           OK   PUBLIC

0915 PM     TSTM WND GST     19 N CHESTER            36.49N 98.92W
04/21/2004  60 MPH           MAJOR              OK   PUBLIC

            WIND SPEED ESTIMATED

0915 PM     HAIL             CROMWELL                35.34N 96.45W
04/21/2004  1.00 INCH        SEMINOLE           OK   EMERGENCY MNGR

0915 PM     TSTM WND GST     CROMWELL                35.34N 96.45W
04/21/2004  60 MPH           SEMINOLE           OK   PUBLIC

            WIND SPEED ESTIMATED

0915 PM     HAIL             DACOMA                  36.66N 98.56W
04/21/2004  1.75 INCH        WOODS              OK   PUBLIC

0930 PM     HAIL             19 N CHESTER            36.49N 98.92W
04/21/2004  1.00 INCH        MAJOR              OK   PUBLIC

1000 PM     HAIL             LAMBERT                 36.68N 98.42W
04/21/2004  1.75 INCH        ALFALFA            OK   PUBLIC

1015 PM     HAIL             3 SW RENFROW            36.89N 97.69W
04/21/2004  0.88 INCH        GRANT              OK   PUBLIC

            HAIL CAUSED DAMAGE TO WHEAT CROP

1015 PM     TSTM WND GST     3 SW RENFROW            36.89N 97.69W
04/21/2004  60 MPH           GRANT              OK   PUBLIC

            WIND DOWNED SEVERAL 2 TO 3 INCH TREE LIMBS

1035 PM     HAIL             RINGWOOD                36.38N 98.25W
04/21/2004  0.75 INCH        MAJOR              OK   PUBLIC

1130 PM     TSTM WND DMG     ENID                    36.40N 97.88W
04/21/2004                   GARFIELD           OK   EMERGENCY MNGR

            1 MILE WIDE SWATH OF WIND DAMAGE IN THE WESTERN BUSINESS
            DISTRICT ALONG US HIGHWAY 412 WEST OF US HIGHWAY 81. ROOF
            DAMAGE TO HOMELAND STORE AND STEVENS FORD DEALERSHIP.

1130 PM     TSTM WND GST     6 S BILLINGS            36.44N 97.44W
04/21/2004  60 MPH           NOBLE              OK   PUBLIC

            WIND SPEED ESTIMATED

1145 PM     HAIL             MARSHALL                36.16N 97.62W
04/21/2004  0.75 INCH        LOGAN              OK   PUBLIC

1200 AM     HAIL             7 SE MARLAND            36.49N 97.06W
04/22/2004  0.75 INCH        NOBLE              OK   PUBLIC

1200 AM     TSTM WND DMG     8 ESE MARLAND           36.52N 97.02W
04/22/2004                   NOBLE              OK   PUBLIC

            2 FOOT DIAMETER TREE DOWNED

1230 AM     HAIL             RIPLEY                  36.02N 96.90W
04/22/2004  0.75 INCH        PAYNE              OK   PUBLIC

&&

KT
Special weather statement, Apr 22, 4:22 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT THU APR 22 2004

OKZ045-TXZ090-222130-
CLAY TX-JEFFERSON OK-
422 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES.

STRONG THUNDERSTORMS HAVE DEVELOPED OVER THE LAST 15 MINUTES
ACROSS SOUTHEAST CLAY COUNTY AND NEW STORMS ARE DEVELOPING
OVER SOUTHERN JEFFERSON COUNTY.  SOME STRENGTHENING IS LIKELY
AND WARNINGS MAY BE REQUIRED.

SIX
Special weather statement, Apr 22, 4:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT THU APR 22 2004

OKZ030-031-222200-
POTTAWATOMIE OK-SEMINOLE OK-
439 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

STRONG TO SEVERE THUNDERSTORM HAVE DEVELOP QUICKLY AND ADDTIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER POTTAWATOMIE AND SEMINOLE
COUNTIES WITHIN THE HOUR.

PEOPLE IN POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SIX
Special weather statement, Apr 22, 4:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT THU APR 22 2004

OKZ045-046-050-222215-
CARTER OK-JEFFERSON OK-LOVE OK-
459 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON AND LOVE
COUNTIES.

THUNDERSTORMS ARE CONTINUE TO DEVELOP ACROSS EASTERN JEFFERSON
AND FAR SOUTHEAST CLAY COUNTY THIS AFTERNOON.  THE STORMS
ARE MOVING TO THE NORTHEAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CARTER...JEFFERSON AND LOVE COUNTIES...INCLUDING THE CITY
OF ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:02 PM CDTSevere Thunderstorm WarningOUNLove28 min
Apr 21, 7:06 PM CDTSevere Thunderstorm WarningOUNOklahoma24 min
Apr 21, 7:14 PM CDTSevere Thunderstorm WarningOUNPontotoc46 min
Apr 21, 7:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa43 min
Apr 21, 7:21 PM CDTSevere Thunderstorm WarningOUNMarshall39 min
Apr 21, 7:22 PM CDTSevere Thunderstorm WarningOUNJohnston38 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningOUNPottawatomie50 min
Apr 21, 7:30 PM CDTTornado WarningOUNEllis30 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningOUNWoodward42 min
Apr 21, 7:45 PM CDTSevere Thunderstorm WarningOUNWoods45 min
Apr 21, 7:51 PM CDTTornado WarningOUNMarshall24 min
Apr 21, 7:58 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc47 min
Apr 21, 7:59 PM CDTSevere Thunderstorm WarningOUNAlfalfa31 min
Apr 21, 8:01 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston44 min
Apr 21, 8:10 PM CDTSevere Thunderstorm WarningOUNGrant65 min
Apr 21, 8:14 PM CDTSevere Thunderstorm WarningOUNWoodward46 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall, Pottawatomie, Seminole42 min
Apr 21, 8:28 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Apr 21, 8:48 PM CDTSevere Thunderstorm WarningOUNDewey42 min
Apr 21, 8:56 PM CDTSevere Thunderstorm WarningOUNBryan49 min
Apr 21, 8:59 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Apr 21, 9:01 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward29 min
Apr 21, 9:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa42 min
Apr 21, 9:13 PM CDTSevere Thunderstorm WarningOUNGrant62 min
Apr 21, 9:15 PM CDTSevere Thunderstorm WarningOUNHughes30 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningOUNWoods29 min
Apr 21, 9:27 PM CDTSevere Thunderstorm WarningOUNMajor63 min
Apr 21, 9:41 PM CDTSevere Thunderstorm WarningOUNBryan64 min
Apr 21, 9:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 21, 9:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey39 min
Apr 21, 10:13 PM CDTSevere Thunderstorm WarningOUNGrant47 min
Apr 21, 10:28 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major47 min
Apr 21, 11:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble46 min
Apr 21, 11:37 PM CDTSevere Thunderstorm WarningOUNLogan, Payne53 min
Apr 21, 11:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 22, 12:27 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne48 min
Apr 22, 12:30 AM CDTSevere Thunderstorm WarningOUNKay30 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain59 min
Apr 22, 5:32 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray58 min
Apr 22, 6:31 PM CDTSevere Thunderstorm WarningOUNGarvin, Seminole44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.